# SDR WRL2008F00003

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 1C + 12A CHECK REQUIRED UPGRADE EXISTING REPAIR DOUBLER ON RT WING FIXED L/E UPPER SKIN AT WING STA XS 261.  PERFORM EJ NR W2008A578-613 REV 00.  REPAIR ON RT WING FIXED L/E UPPER SKIN AT XIS 261, COND CHECK NML AND JOB COMPLETED.  (K)
